# SDR FDEA200801080071

- Difficulty date: January 8, 2008
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DOUBLER AT BS 1737, BETWEEN S27L AND 29L, HAS A DENT. EVALUATED DENT ON SKIN DOUBLER, AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-01, FIG. 101, DETAIL 3. REMOVE AND REPLACED DOUBLER PER SRM 53-00-01, FIG. 101, AND SRM 51-40-01. REPAIR IS CLASSIFIED AS A CAT. A MAJOR REPAIR.
